# SDR SRAA98A0116

- Difficulty date: January 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912SJ
- Make and model: Lkheed 382G
- Aircraft serial: 4388
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fitting
- Condition: Leaking
- Location: Center Fuel Sys
- Stage of operation: TX
- Nature of condition: K, B
- Precautionary procedure: H

## Discrepancy

AFTER LANDING DURING ROLL OUT AND TURN OFF TO PARKING AT DNA FLIGHT 407, NOTICED FUEL ODORS IN CARGO COMPARTMENT.  AFTER PARKING AIRCRAFT FOUND FUEL DRIPPING FROM CENTER WING AREA CAVITY DRAIN LINE.  TURNED OFF ALL AIRCRAFT POWER, EVACUATED AIRCRAFT AND FIRE DEPARTMENT WAS CALLED TO STANDBY.  FOUND FUEL LEAKING FROM WIGGINS FITTINGS ON REFUEL MANIFOLD IN CENTER WING DRY BAY AT LHS BULKHEAD.  REPLACED PACKING IN WIGGINS FITTINGS PER LMM CH 28-21.  PERFORMED PRESSURE CHECK WITH BOOST PUMPS AND REFUEL TRUCK.  OPS CHECKED GOOD, NO LEAKS NOTED.
